MAUDE Adverse Event Report: Saluda Medical Pty Ltd Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical Pty Ltd Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported a burning sensation in their left leg and subsequently switched off the evoke scs system.The patient continued to experience the burning sensation, to a lesser extent, the following day despite the evoke scs system remaining turned off.The patient¿s device was evaluated by a saluda representative during a patient visit, and stimulation related anomalies were not identified.At the patient¿s request, the evoke scs system was explanted.The physician noted the patient suffers from increased anxiety and did not attribute the reported event to the evoke scs system.

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS  2113
MDR Report Key50299930
Report Number3016111136-2026-00170
Device Sequence Number16133415
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
Report Date (Section F) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2026
Event Location Hospital
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale